Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/2117/19624

Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]
Álvarez Montaner, Josep; Yanagawa, Kohji
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I; Universitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
We give a purely combinatorial characterization of complete Stanley-Reisner rings having a principally generated (equivalently, nitely generated) Cartier algebra
Àrees temàtiques de la UPC::Matemàtiques i estadística
Rings (Algebra)
Anells (Àlgebra)
Attribution-NonCommercial-NoDerivs 3.0 Spain
http://creativecommons.org/licenses/by-nc-nd/3.0/es/
Artículo - Borrador
Informe
         

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran
Álvarez Montaner, Josep; Vahidi, Alireza
Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago